advertisement
Question
Posted by: Katie | 2009/11/02

Stomach

Hello. Please could you give me some advice. I' m 28. I had bronchitis around two weeks ago, finished my course of antibiotics from the doctor. I developed a bit of thrush from the medicine, but it' s seemed to clear up after soaking in baths with bicarb and sea salt and eating lots of yoghurt. Now I' m suffering with stomach cramps, I' m having a very runny stomach, but no fever or any other symptoms. My stomach feels pretty dodgy. Is all of it connected or do you think I have a new illness now?!

Thanks a lot.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Katie
May be due to the antibiotics - try probiotics 2 three times per day. You can use Kaopektin for the runny tummy. Avoid Lomotil or Immodium if possible. With this it should clear up in about 3 days.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/03

Hallo Katie
May be due to the antibiotics - try probiotics 2 three times per day. You can use Kaopektin for the runny tummy. Avoid Lomotil or Immodium if possible. With this it should clear up in about 3 days.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement